# SDR 2000ZZZX774

- Difficulty date: August 6, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N424MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7082
- Engine: Lyc LTS101650B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 416183001
- Condition: Leaking
- Location: Fuel System
- Part time: 582 hours
- Component: Honeywell
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TUBE LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
